RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 6, Pages 931–938 (Mi mz6253)  

This article is cited in 5 scientific papers (total in 5 papers)

Proof of the van der Waerden conjecture regarding the permanent of a doubly stochastic matrix

D. I. Falikman


Full text: PDF file (531 kB)

English version:
Mathematical Notes, 1981, 29:6, 475–479

Bibliographic databases:

UDC: 519.1
Received: 14.05.1979

Citation: D. I. Falikman, “Proof of the van der Waerden conjecture regarding the permanent of a doubly stochastic matrix”, Mat. Zametki, 29:6 (1981), 931–938; Math. Notes, 29:6 (1981), 475–479

Citation in format AMSBIB
\Bibitem{Fal81}
\by D.~I.~Falikman
\paper Proof of the van der Waerden conjecture regarding the permanent of a doubly stochastic matrix
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 6
\pages 931--938
\mathnet{http://mi.mathnet.ru/mz6253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625097}
\zmath{https://zbmath.org/?q=an:0475.15007}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 6
\pages 475--479
\crossref{https://doi.org/10.1007/BF01163285}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900028}


Linking options:
  • http://mi.mathnet.ru/eng/mz6253
  • http://mi.mathnet.ru/eng/mz/v29/i6/p931

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Panov, “On the signature and kernel of the bilinear form associated with a permanent”, Russian Math. Surveys, 39:6 (1984), 219–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Panov, “On some properties of mixed discriminants”, Math. USSR-Sb., 56:2 (1987), 279–293  mathnet  crossref  mathscinet  zmath
    3. V. A. Timorin, “The Mixed Hodge–Riemann Bilinear Relations in the Linear Situation”, Funct. Anal. Appl., 32:4 (1998), 268–272  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. N. Timashev, “On permanents of random doubly stochastic matrices and on asymptotic estimates for the number of Latin rectangles and Latin squares”, Discrete Math. Appl., 12:5 (2002), 431–452  mathnet  crossref  mathscinet  zmath
    5. A. A. Taranenko, “Permanents of multidimensional matrices: properties and applications”, J. Appl. Industr. Math., 10:4 (2016), 567–604  mathnet  crossref  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:583
    Full text:232
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019